# SDR CALA2025120811871

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Part number: 653N000216
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING SKIN AND DRAG FITTING HAD A CRACK INDICATION, NOTED IN HOLE NR 4 IN ALL LAYERS.  ACCOMPLISHED ECRA 5720-03589 AND VT MAE EA 757-5720-13-A4212 REV-.
